# SDR CALA2014041790854

- Difficulty date: April 17, 2014
- Submitted: April 17, 2014
- Operation: Air carrier
- Aircraft: N537UA
- Make and model: Boeing 757222
- Aircraft serial: 25157
- Aircraft time: 73,996 hours, 27,021 cycles
- Engine: Pwa PW2040
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Bent
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR EXTERNAL SKIN IS BENT FWD & AFT CORNERS.  CUT OUT DAMAGE & INSTALLED REPAIR DOUBLERS ON FWD & AFT LOWER CORNERS IAW SRM 52-30-01 FIG 201 RPR 4, SKIN THICKNESS IS .063.  FWD & AFT CORNERS REPAIRED IAW SRM 52-30-01 FG 201 REPAIR 4 & REQ REINSP AT 37500C WITH REPEAT INSP AT 3000C.
